# SDR RAIA960504

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 8974694
- Condition: Inoperative
- Location: Nr 1 Eng
- Part time: 8,322 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7532 - NR 1 ENGINE EGT FLUCTUATION.  REPLACED EGT HARNESS.  (M)
